# SDR SWAA052558

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 56,094 hours, 46,919 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030875
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  MLG HANDLE WOULD NOT LOCK DOWN DURING MLG EXTENSION, 3 RED AND 3 GREEN LANDING GEAR POSITION LIGHTS ILLUMINATED.  REMOVED AND REPLACED MLG LEVER HANDLE SOLENOID PER MM.
